MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B2070-040
Medical Device Problem Codes Leak/Splash (1354); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that upon opening the 7x40 mm armada 35 percutaneous transluminal angioplasty (pta) catheter, the shaft was noted to be kinked.Upon preparation of the device, fluid was leaking from the damaged area.Therefore, the device was not used and there was no patient involvement.A new balloon was used to complete the procedure.There was no reported clinically significant delay.No additional information was provided.
 
Event or Problem Description
During returned device analysis, no leak was identified.The account confirmed that the correct device was received.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported kink was confirmed; however, the reported leak could not be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported kink appears to be related to operational context; however, a conclusive cause for the reported leak could not be determined.In this case, it is likely that the armada 35 was inadvertently mishandling during removal from packaging, and/or during removal of the stylet/mandrel resulting in the reported kink.Additionally, it may be possible that the sidearm and the inflation device used in the procedure did not form a secure connection or had a loose connection resulting in the reported leak; however, a conclusive cause cannot be determined since the complaint could not be confirmed during return analysis, and the inflation component was not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24322477
Report Number2024168-2026-00597
Device Sequence Number9674641
Product Code LIT
UDI-Device Identifier08717648155352
UDI-Public(01)08717648155352(17)280731(10)50217G2
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2070-040
Device Catalogue NumberB2070-040
Device Lot Number50217G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown